Facebook Pixel
EmpowHER Guest

spotting for over 2 months

By Anonymous March 31, 2015 - 11:39pm
Rate This

I was prescribed seasonique birth control. During the first package it worked perfectly fine, however during the second I was diagnosed with mono and unable to continue taking the birth control due to nausea. When I was able to take it again, I started where I left off and continued, when I got my period about a month later it would not go away and I am still experiencing light to moderate bleeding two months later. I talked to my doctor and she thought it was just my body getting used to the birth control again, but I am still bleeding 4 weeks later, could it be something else?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

I think you're doctor's right - your body is getting used to being back on the Pill again. You should have started a new pack, rather than starting where you left off - this may have caused the spotting too. 

I know it's really annoying but give yourself another month to see if your cycle settles down. 



April 1, 2015 - 5:44am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!